# SDR 2011FA0000610

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 21,899 hours
- Engine: Cont IO520BB
- Engine time: 6 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911J
- Condition: Failed
- Location: Landing Light
- Part time: 2,301 hours, 9,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 2301.4 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 9205.6. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
